# SDR JJBA20220106007

- Difficulty date: January 6, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 44,219 hours, 26,704 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND UNDER DATA PLATE ON AFT RF2 EXTERNAL SKIN BTW FR 78-79 AND STR 21L-21R. CORROSION BLENDED OUT OF LIMIT. REAR FUSELAGE II LOWER SKIN BTW FR 80-81 AND BTW STR 21L-21R REPAIRED WITH CUT OUT AND DOUBLER.
